# SDR SWIA202156521

- Difficulty date: January 23, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON FUSELAGE FLOOR STRUCTURE (L/H FLOOR SILL) AT PAX DOOR OPENING, ON TOP CAP "ANGLE" THAT SPANS BETWEEN PAX DOOR HINGE ARM CUPS, IN SEVERAL PLACES AROUND FASTENER HOLES AND ON RADIUS OF ANGLE (MARKED).   (C-CHECK) RO 3/2/2021   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED MID CAP ANGLE IAW CRJ700 SRM 51-41-02-001-001-A01, AND DWG SH670-31810 REV AE, COMPLIED WITH TASK CARD 51-900-1002-SKY
